CHACHOENGSAO, THAILAND – A 35-year-old man has died 5 weeks after receiving the AstraZeneca COVID-19 vaccine. Anurak Kulabsri, 35-years-old, got his second shot on August 19th. He immediately suffered from headaches and numbness in his entire body. He collapsed on August 26th and became unconscious. He was taken to hospital where he remained in a comatose state until his death 1 month.

Anurak got his first injection (Sinovac) on July 29th and his second injection (AstraZeneca) on August 19th. He suffered from dizziness, confusion, and brain fog after the AstraZeneca shot. His family said that he wasn’t even able to remember the names of people close to him. His health quickly deteriorated and he collapsed on August 26th. He was rushed to Phutthasothon Hospital where he entered into a comatose state. He was there for 30 days until his death on September 24th.

Anurak’s vaccination card:

Ms. Thongkham Kulabsri, his 59-year-old mother, said that her son was a healthy young man. “He was never sick, he had a strong body. He was about 180 cm tall, weighed about 60 kg, and had a family. He had two children with his wife,” she said.

The family is seeking answers for the young man’s death shortly after his vaccination:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.